Solubilized ibuprofen equal to 200 mg Ibuprofen (NSAID)*
(present as the free acid and potassium salt)
25 mg Diphenhydramine hydrochloride
*Nonsteroidal anti-inflammatory drug
Inactive Ingredients: D&C red no. 33, FD&C blue no. 1, fractionated coconut oil, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol
12 years of age and older:
- Take 2 caplets at bedtime.
- Do not take more than 2 caplets in 24 hours.
Under 12 years of age:
- Do not take.
*Use as directed. Read complete warnings and information.